# SDR SIMA982094

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 2213 · Flight Controller
- Part: Fcc
- Part number: 6227491210
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3386 - UNCOMMANDED PITCH MOVEMENTS IN-FLIGHT WITH OR WITHOUT AUTOPILOT.  VERIFIED THE FLAPS DID NOT APPEAR TO BE MOVING.  REMOVED AND REPLACED THE FLIGHT CONTROL COMPUTER.  OPERATIONAL CHECK AND TEST FLIGHT PERFORMED WITH NO FURTHER PROBLEMS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
